Advances in Applied Probability

STIT tessellations have trivial tail σ-algebra

Servet Martínez and Werner Nagel

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider homogeneous STIT tessellations Y in the ℓ-dimensional Euclidean space R and show the triviality of the tail σ-algebra. This is a sharpening of the mixing result by Lachièze-Rey (2001).

Article information

Source
Adv. in Appl. Probab., Volume 46, Number 3 (2014), 643-660.

Dates
First available in Project Euclid: 29 August 2014

Permanent link to this document
https://projecteuclid.org/euclid.aap/1409319553

Digital Object Identifier
doi:10.1239/aap/1409319553

Mathematical Reviews number (MathSciNet)
MR3254335

Zentralblatt MATH identifier
1315.60018

Subjects
Primary: 60D05: Geometric probability and stochastic geometry [See also 52A22, 53C65]
Secondary: 60J25: Continuous-time Markov processes on general state spaces 60J75: Jump processes 37A25: Ergodicity, mixing, rates of mixing

Keywords
Stochastic geometry random process of tessellations ergodic theory tail σ-algebra

Citation

Martínez, Servet; Nagel, Werner. STIT tessellations have trivial tail σ-algebra. Adv. in Appl. Probab. 46 (2014), no. 3, 643--660. doi:10.1239/aap/1409319553. https://projecteuclid.org/euclid.aap/1409319553


Export citation

References

  • Bertoin, J. (1996). Lévy Processes. Cambridge University Press.
  • Bradley, R. C. (2007). Introduction to Strong Mixing Conditions, Vol. 1. Kendrick Press, Heber City, UT.
  • Breiman, L. (1992). Probability, Corrected reprint of the 1968 original. SIAM, Philadelphia, PA.
  • Daley, D. J. and Vere-Jones, D. (2008). An Introduction to the Theory of Point Processes, Vol. II, General Theory and Structure, 2nd edn. Springer, New York.
  • Georgii, H.-O. (1988). Gibbs Measures and Phase Transitions. De Gruyter, Berlin.
  • Heinrich, L. (1994). Normal approximation for some mean-value estimates of absolutely regular tessellations. Math. Meth. Statist. 3, 1–24.
  • Heinrich, L. (2013). Asymptotic methods in statistics of random point processes. In Stochastic Geometry, Spatial Statistics and Random Fields (Lecture Notes Math. 2068), Springer, Heidelberg, pp. 115–150.
  • Heinrich, L. and Molchanov, I. S. (1999). Central limit theorem for a class of random measures associated with germ–grain models. Adv. Appl. Prob. 31, 283–314.
  • Heinrich, L., Schmidt, H. and Schmidt, V. (2007). Limit theorems for functionals on the facets of stationary random tessellations. Bernoulli 13, 868–891.
  • Ibragimov, I. A. and Linnik, Yu. V. (1971). Independent and Stationary Sequences of Random Variables. Wolters-Noordhoff, Groningen.
  • Kingman, J. F. C. (1993). Poisson Processes. Oxford University Press.
  • Lachièze-Rey, R. (2011). Mixing properties for STIT tessellations. Adv. Appl. Prob. 43, 40–48.
  • Martínez, S. and Nagel, W. (2012). Ergodic description of STIT tessellations. Stochastics 84, 113–134.
  • Mecke, J., Nagel, W. and Weiss, V. (2007). Length distributions of edges in planar stationary and isotropic STIT tessellations. J. Contemp. Math. Analysis 42, 28–43.
  • Mecke, J., Nagel, W. and Weiss, V. (2008). A global construction of homogeneous random planar tessellations that are stable under iteration. Stochastics 80, 51–67.
  • Nagel, W. and Weiss, V. (2005). Crack STIT tessellations: characterization of stationary random tessellations stable with respect to iteration. Adv. Appl. Prob. 37, 859–883.
  • Parry, W. (1981). Topics in Ergodic Theory. Cambridge University Press.
  • Schneider, R. and Weil, W. (2008). Stochastic and Integral Geometry. Springer, Berlin.
  • Schreiber, T. and Thäle, C. (2010). Second-order properties and central limit theory for the vertex process of iteration infinitely divisible and iteration stable random tessellations in the plane. Adv. Appl. Prob. 42, 913–935.
  • Schreiber, T. and Thäle, C. (2011). Intrinsic volumes of the maximal polytope process in higher dimensional STIT tessellations. Stoch. Process. Appl. 121, 989–1012.
  • Schreiber, T. and Thäle, C. (2013). Limit theorems for iteration stable tessellations. Ann. Prob. 41, 2261–2278.